# SDR USAA001940

- Difficulty date: November 13, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 51,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED .5 INCH BY .5 INCH, STATION 1661 TO 1681, BL 0.  CORROSION LEVEL 1 C 53-251-03.  REMOVED AND INSTALLED INTERCOSTAL PER SRM 51-10-00.  (M)
